# SDR DL72S972473

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT D-2 LETTER CHECK, .5 INCH CRACK I/B AFT CORNER OF PNEUMATIC GROUND CONNECTION DOOR.  INSTALLED TIME LIMITED REPAIR DOUBLER PER M/M 53-30-0 AND ERA 363309-14.
